Let $X$ be a large integer. We prove that, for any fixed positive integer $k$, a suitable asymptotic formula for the number of representations of an even integer $N \in [1, X]$ as the sum of two primes and $k$ powers of $2$ holds with at most $O_k(X^{3/5} (\log X)^{10})$ exceptions.

On the sum of two primes and k powers of two / LANGUASCO A; PINTZ J; ZACCAGNINI A.. - In: BULLETIN OF THE LONDON MATHEMATICAL SOCIETY. - ISSN 0024-6093. - 39:5(2007), pp. 771-780. [10.1112/blms/bdm062]

On the sum of two primes and k powers of two

ZACCAGNINI, Alessandro
2007

Abstract

Let $X$ be a large integer. We prove that, for any fixed positive integer $k$, a suitable asymptotic formula for the number of representations of an even integer $N \in [1, X]$ as the sum of two primes and $k$ powers of $2$ holds with at most $O_k(X^{3/5} (\log X)^{10})$ exceptions.
On the sum of two primes and k powers of two / LANGUASCO A; PINTZ J; ZACCAGNINI A.. - In: BULLETIN OF THE LONDON MATHEMATICAL SOCIETY. - ISSN 0024-6093. - 39:5(2007), pp. 771-780. [10.1112/blms/bdm062]
File in questo prodotto:
File Dimensione Formato  
771.pdf

non disponibili

Tipologia: Documento in Post-print
Licenza: NON PUBBLICO - Accesso privato/ristretto
Dimensione 189.71 kB
Formato Adobe PDF
189.71 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11381/1651990
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 3
  • ???jsp.display-item.citation.isi??? 2
social impact